advertisement
Question
Posted by: Anonymous | 2009/06/27

Marena: to keep or not to keep

I' m expereincing smelly discahrge,constant spotting,weight gain is it the marena?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The spotting is most certainly due to the Mirena nd a few women do complain of weight gain. The discharge suggests an infection and shouldn't really be due to the Mirena.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement